Close
Close

Panadol Baby & Infant (Suspension)
*from 2months

Close

Children's Panadol (5-12 years) Elixir

Close

Panadol Advance

Close

Panadol Night

Close

Panadol Actifast

Close

Panadol Joint

Close

Panadol Cold + Flu

Close

Panadol Cold + Flu Vapour Release + Decongestant

Close

Panadol Sinus

Close

Panadol Cold + Flu Day

Close

Panadol Cold + Flu All in One

Close

Panadol Extra with Optizorb

Close

Panadol Migraine

Close

Panadol Woman

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Colourfree Baby Drops

Panadol Advance

  • Tablets
  • 12-Adult. Can be given to children aged 6-12 years 1/2 to 1 tablet, 3-4 times daily.
  • Advanced Absorption*
  • 500mg Paracetamol
Close
Chewable Tablet

Panadol Baby & Infant (Suspension) *from 2 months

  • Suspension
  • from 2 months
  • Gentle on Tiny Tummies when used as directed
  • Active ingredients:
  • Panadol Baby & Infant is a pleasant suspension with a Strawberry flavour which makes it easier to administer
  • Each 5ml contains 120mg paracetamol
Close
Elixir 5-12 Years

Children's Panadol (5-12 years) Elixir

  • Suspension
  • 5-12 Years
  • Raspberry Flavoured
  • Each 5ml contains 240mg paracetamol
  • Children’s Panadol (5-12 years) elixir is alcohol free

Close
Soluble 7+ Years

Panadol Night

  • Tablets
  • 12-Adult
  • Trusted Pain Relief
  • Active ingredients: Paracetamol 500mg 
  • Diphenhydramine hydrochloride 25mg
Close
Soluble 7+ Years

Panadol Actifast

  • Tablets
  • 12-Adult
  • Absorbed Fast
  • Active ingredients: 500mg Paracetamol
  • Sodium content 173mg per tablet
Close
Soluble 7+ Years

Panadol Joint

  • Tablets
  • 12-Adult
  • Pain Relief up to 8 Hours
  • Active ingredient: 665mg Paracetamol
Close
Soluble 7+ Years

Panadol Cold + Flu

  • Caplets
  • Adults + children aged 12 years and older
  • Night Time Relief
  • Active ingredients:
  • Each caplet contains:
  • Paracetamol = 500 mg
  • Chlorpheniramine = 2 mg
  • Pseudoephedrine Hydrochloride = 30 mg
Close
Soluble 7+ Years

Panadol Cold + Flu Vapour Release + Decongestant

  • Powder Sachets
  • 12+ Years
  • Hot Drink
  • Each sachet contains:
  • Paracetamol = 600 mg
  • Phenylephrine=10mg
Close
Soluble 7+ Years

Panadol Sinus

  • Caplets
  • Adults + children over 12 years
  • Sinus Pain Relief
  • Active ingredients:
  • Each caplet contains:
  • Paracetamol = 500 mg
  • Pseudoephedrine Hydrochloride = 30 mg
  • Sinus Pain Relief
Close
Soluble 7+ Years

Panadol Cold + Flu Day

  • Caplets
  • Adults + children aged 12 years and older
  • Day Time Relief
  • Active Ingredients: 
  • Paracetamol = 500 mg
  • Caffeine = 25 mg
  • Phenylephrine Hydrochloride = 5mg
Close
Soluble 7+ Years

Panadol Cold + Flu All in One

  • Tablets
  • Adults + children over 12 years
  • Day & Night Relief
  • Each tablet contains:
  • Paracetamol = 250 mg
  • Guaifenesin = 100 mg
  • Phenylephrine Hydrochloride = 5 mg
Close
Soluble 7+ Years

Panadol Extra with Optizorb

  • Tablets
  • 12-Adult
  • Fights Tough Pain
  • Active ingredients:
  • 500mg Paracetamol
  • 65mg caffeine
Close
Soluble 7+ Years

Panadol Migraine

  • Tablets
  • 12-Adult
  • Treats migraine
  • Active ingredients:
  • 250 mg paracetamol
  • 250 mg acetylsalicylic acid
  • 65 mg caffeine
Close
Soluble 7+ Years

Panadol Woman

  • Tablets
  • 12+ Yrs
  • Relieves period pain
  • Active ingredient:
  • 500mg Paracetamol
  • 10mg hyoscine butylbromide
Panadol Actifast

Products Adults

Panadol Actifast

Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.

When you want fast pain relief from headaches and toothaches choose Panadol Actifast. Like other Panadol tablets, Panadol Actifast is gentle on the stomach when used as directed.

Compare similar products

Where to buy in UAE

 

Overview

What does it relieve?

Panadol ActiFast provides fast, effective relief of pain associated with:

  • Headaches, including Migraine
  • Muscular Aches & Pains
  • Joint Pain/Osteoarthritis
  • Period Pain
  • Toothaches
  • Sore Throat

Panadol ActiFast also relieves fever.

What's the format?

Tablets

Tablets are round and film-coated.

What are its features?

Fast pain relief

What are the ingredients?

Active ingredients:

• 500mg Paracetamol

Other ingredients:

• Sodium content 173mg per tablet

Overview

  • What Does It Relieve?

    Panadol ActiFast provides fast, effective relief of pain associated with:

    • Headaches, including Migraine
    • Muscular Aches & Pains
    • Joint Pain/Osteoarthritis
    • Period Pain
    • Toothaches
    • Sore Throat

    Panadol ActiFast also relieves fever.

  • What's The Format?

    Tablets

    Tablets are round and film-coated.

  • What Are Its Features?

    Fast pain relief

  • What Are The Ingredients?

    Active ingredient:

    • 500mg Paracetamol
    • Sodium content 173mg per tablet

How To Use

Place tablet(s) in mouth and swallow with water.

Dosage

Age

12-Adult

Tablets

2 tablets

How Often

Four times daily, as required.
Do not take more often than every 4 hours.
Do not take more than 8 tablets in 24 hours.

DISCLAIMER

• Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
• Should not be taken with other products containing paracetamol at the same time.
• Do not take this medicine if you are allergic to paracetamol or any other ingredients in this product
• If symptoms persist or get worsen or new symptoms occur please consult your doctor or pharmacist.
• If you have any liver or kidney problems, please consult your doctor before taking Panadol.
• If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
• Keep out of sight and reach of children.
• Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
• Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together. Occasional doses of paracetamol have no significant effect.
• The liver toxic effects of Panadol Actifast may be increased by the use of alcohol
• Each tablet contains 173mg of sodium (346mg sodium per 2 tablet dose). To be taken into consideration when on a controlled-sodium diet.
• For full information about the product, refer to the product insert leaflet.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) +973 16500404 - Gulf & Near East countries

Related Products

Related Products

Related Products

Related Articles

Related Articles